Does Lantus (insulin glargine [rDNA origin] injection) cause or cure acne? Lantus reviews.

If you have used Lantus (insulin glargine [rDNA origin] injection) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Lantus, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

2 Replies to “Does Lantus (insulin glargine [rDNA origin] injection) cause or cure acne? Lantus reviews.”

  1. I started experiencing sever acne on my forehead after using lantus. the acne appeared 1 month after being on lantus I was on 20 units a day, I never had any form of skin issues before using this medication my skin was clear even in my teen years I never had acne, but after using it I have sever brake outs on my forehead. after 2 months of dealing with this Id figured it was the lantus as soon as I stoped using it the pimples disappeared
    other problems I had in this insulin where – sever joint pain, weight gain, and insomnia. all these symptoms appeared when I started using int and when away after I stopped using it

    1. I am also having the same issue. I never had any skin problems ever before using lantus, now i have acne mainly on my forehead and the pimples are really big itchy and painful they dont seem like normal acne’s. Also experienced severe joint pain especially in my shoulders i ant even sleep i wake up during the night because of the pain. I spoke to my doctor about this and he completely dismissed it. I decided to take measures and stopped using it for a while and all the pimples disappeared and the joint pain disappeared. I dont know what to tell my doctor he wont believe me.

Leave a Reply

Your email address will not be published.